# SDR AALA201709119020

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 49,189 hours, 21,464 cycles
- System (JASC): 3820 · Wash Water System
- Part: Drain
- Condition: Stuck
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R LEAKS AND IS VERY NOISY ON CLIMB OUT. AIRCRAFT PRESSURIZES NORMALLY FOUND ALMOND DEBRIS AT FWD CORNER AT DOOR SEAL AND FWD GALLEY DRAIN STUCK OPEN. CLEAN OUT, REMOVING DEBRIS.
